Notifications
Clear all

Fatigue And Edema


beefsky
(@beefsky)
Active Member
Joined: 4 years ago
Posts: 7
Topic starter  

I am a 49 year old weightlifter. This is my first cycle in aout 10 years.
I am on week 6 and have experienced severe fatigue in last few weeks - enough to effect my workouts. Last nite I noticed that my innner ankles had a swollen "pouch" of what looked like fluid. My last workout was very difficult as I could not seem to fill my lungs with enough oxygen.

My cycle is as follows:

wk 1- 5
Tbol, 50mg
Test Propianate, 150 mg, EOD

wk 4 - 12
Test Cipianate, 250 mg, Sunday and 250 mg/Wed
Equipose, 250 mg, Sunday and 250 mg/Wed

60mg Exemestane
30 mg Finasteride

I think I am retaining ALOT of fluids. I drink alot of water and protein drinks. The other day before my workout, I had an extra quart of water. I beleive I'm retaining too much fluid, thus the fatigue and edema and some agina. I doubled my Exemestane and will reduce fluid intake by on half. any other suggestions?
I feel better energy today, now that I have dropped the Test P. My BP was also very high but is lower in last week or so.


Quote
giantkilr
(@giantkilr)
Member
Joined: 5 years ago
Posts: 84
 

i wouldnt cut your water intake...if anything, i would up the amount of water you are taking in...

have you used the compounds you are currently using b4?

*Disclaimer*: 'GiantKilr' is a fictitious character with the sole purpose to entertain & theorize on the use of Anabolic Steroids for intellectual discussion. Any information or advice given out, stated, or implied by 'GiantKilr' is for entertainment purposes only & should not be considered the advocation of any illegal activity.


ReplyQuote
beefsky
(@beefsky)
Active Member
Joined: 4 years ago
Posts: 7
Topic starter  

no I have not used them before.


ReplyQuote
giantkilr
(@giantkilr)
Member
Joined: 5 years ago
Posts: 84
 

how does you diet look? are you taking in alot of sodium? i see you say alot of water & protein drinks, but what kind of whole foods are you taking in?

i would absolutely keep the water intake high so it will keep your system flushed...

seems weird that you are retaining that much water with those compounds...none of those are really water retaining...the cyp is a little but not what you are talking about...

*Disclaimer*: 'GiantKilr' is a fictitious character with the sole purpose to entertain & theorize on the use of Anabolic Steroids for intellectual discussion. Any information or advice given out, stated, or implied by 'GiantKilr' is for entertainment purposes only & should not be considered the advocation of any illegal activity.


ReplyQuote
beefsky
(@beefsky)
Active Member
Joined: 4 years ago
Posts: 7
Topic starter  

thanks for reply. maybe its not fluid retention?? what would account for swelling in ankles?
i am watching my sodium intake closer - i had eaten some canned beans and a few other high sodium things a few days ago. really have to eliminate the sodium entirely.

have added some aerobic rowing to lifting


ReplyQuote
Visions
(@visions)
Member
Joined: 5 years ago
Posts: 180
 

Please PM me who's Aroma you are using...

Also you are blocking alot of DHT and that can cause fatigue...

if hairloss is of concern then use Minoxidil and Spronolactone... Alot of my hair has grown back in while on Test and EQ so it can definatly prevent hairloss

---------------------------

Wanting to avoid negative sides?

Thinking of Testosterone Replacement Therapy, called TRT? ...

You've come to the right place for that type of questions...

----------------

Asking me where to buy or anything about purchasing steroids will first get you a warning then banning if that type of questioning continues... No exceptions! Don't even joke about it!


ReplyQuote
Chuck
(@chuck)
Active Member
Joined: 4 years ago
Posts: 14
 

Your Blood Pressure and other symptoms indicate that you could be in early stages of CHF (Congestive Heart Failure). I've been a Paramedic for over ten years and in Layman's terms, the Edema is from an increase in venous pressure that backs up on your heart, and is pushing small amounts of fluid into your Lungs, which in return causes the Shortness of Breath & Angina. If I was to respond to your home and treat you, and after confirming their is fluid in your lungs from auscultation with a stethoscope, I would admin 40-80mg Lasix IVP, SL NTG Spray x3, and Morphine as needed. Your MD would then probably put you on a mild Diuretic like HCTZ (Hydrochlorothiazide). You should definitely get checked out Bro, particularly at your age. I'm not trying to scare you, but I see this every day at work. It's very common and NPC could give you some decent feedback as well from a clinical prospective.


ReplyQuote
beefsky
(@beefsky)
Active Member
Joined: 4 years ago
Posts: 7
Topic starter  

I read about this and suspected it. Today I felt much better than in a long time.

I rowed for 35 min on my rowing machine. Breathing was a bit difficult, but felt better after. I think I took too much gear early on.

I have cut back to only the EQ and Test. I felt particularly bad on Tbol.

The swelling has gone done considerably. I had a great workout at gym today.
I limited my fluid intake today to almost half. I limited my sodium considerably - which I have not been watching closely. I also had some wine for the first time in long time almost 2 nites in a row - that wont happen again.

I'm breathing easier and my agina is gone and I feel overall much better. MOstly I can take dep breathes again and my energy feels much better.

I will see a doc tomorrow per your recommendatoin and I greatly appreciate your candidness and help. What now? I should stop everything? what about PCT?
If im feeling better, what about that?


ReplyQuote
beefsky
(@beefsky)
Active Member
Joined: 4 years ago
Posts: 7
Topic starter  

who is NPC?


ReplyQuote
aventino76
(@aventino76)
Active Member
Joined: 4 years ago
Posts: 10
 

NPC-Heavyweight.... he is a moderator...you could click on his handle at the bottom of the page and PM him... he is an RN


ReplyQuote
Share: